feel bad today, Somebody had this symptoms?

Options
pepebcn
pepebcn Member Posts: 6,331 Member
edited March 2014 in Colorectal Cancer #1
Until now l had a relatively smooth days through Folfiri Avastin, but since couple of days ago l got a remarkable inflammation of my stomach that only gets better after Pass stools! l feel like a balloon ,what worries me is ,that it happens every time l eat .
Any experience with this while on folfiri?
Hugs.

Comments

  • msccolon
    msccolon Member Posts: 1,917 Member
    Options
    sounds like diarrhea?
    are you saying your stomach bloats? With gas? and it goes away when you pass a stool? I always got horrible diarrhea with the FOLFIRI. Sure hope you get to feeling better soon!
    mary
  • pepebcn
    pepebcn Member Posts: 6,331 Member
    Options
    msccolon said:

    sounds like diarrhea?
    are you saying your stomach bloats? With gas? and it goes away when you pass a stool? I always got horrible diarrhea with the FOLFIRI. Sure hope you get to feeling better soon!
    mary

    Yes bloats , not that much gas but it starts to get bloated
    30 minutes after eat anything,and yes it gets better when l pass a stool.lts like it's going to explote!
  • Lori-S
    Lori-S Member Posts: 1,277 Member
    Options
    Pepe
    Sorry to hear you feeling bad and bloated. I can't comment on the folfori. Hope you feel better soon.

    Too bad it's not helium bloat so you can take an air ride around spain! LOL
  • PamPam2
    PamPam2 Member Posts: 370 Member
    Options
    Hi Pepe
    Hi Pepe
    Try eating very small amounts throughout the day, instead of regular meals. The chemo is working on the membranes of your intestines, try not to overload with food all at once. If this persists you may want to speak with your doctor about it.
    Pam
  • pepebcn
    pepebcn Member Posts: 6,331 Member
    Options
    PamPam2 said:

    Hi Pepe
    Hi Pepe
    Try eating very small amounts throughout the day, instead of regular meals. The chemo is working on the membranes of your intestines, try not to overload with food all at once. If this persists you may want to speak with your doctor about it.
    Pam

    Hope nothing to do with
    ascitis hope not! I suppose it wouldn't get better after Rest room as it does.
  • KathiM
    KathiM Member Posts: 8,028 Member
    Options
    PamPam2 said:

    Hi Pepe
    Hi Pepe
    Try eating very small amounts throughout the day, instead of regular meals. The chemo is working on the membranes of your intestines, try not to overload with food all at once. If this persists you may want to speak with your doctor about it.
    Pam

    I agree with Pam....
    'grazing' all day instead of 3 big meals...and watch for milk allergy...I became lactose intollerant (sigh...living in a country known for it's delicious cheeses..lol!) during treatment, with all of the symptoms you describe...

    Also make sure to drink LOTS of water (no, not with Absinthe...lol!). This flushed the chemo from places it doesn't need to be...

    Take good care of your body, it's going thru hell for you!

    Hugs, Kathi
  • Kathryn_in_MN
    Kathryn_in_MN Member Posts: 1,252 Member
    Options
    Yes
    It happened to me also. A couple things help. One is to eat smaller amounts - don't eat a very big meal all at one time. The other is Gas-X. I don't know if you have them in Spain? What works best for me is the chewable tablet. They really help with gas and bloating a lot.